| Catalog Number |
BKA-111-1111 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that there were small amounts water or a liquid in the packaging of the iduo orange and blue spacer packaging.Review of the device history record indicates that the device was manufactured to specification.All sterilization requirements were met.
Event or Problem Description
It was reported that there were small amounts water or a liquid in the packaging of the iduo orange and blue spacer packaging.